Through the centuries, Nail polish has remained a favorite cosmetics item for many women of all ages; the vibrant array of colors and finishes offer the user a unique way of beautifying their nails – be it natural or artificial. However, users must be aware of the frequent difficulties that arise from application of nail polish, as misplaced drops or errant brush strokes can severely compromise your desired look.
Crystalising, flaking, and balding – all signs of chipping. Frequently, this damaging impact can be traced back to a lack of suitable polish application or top coat matching. Besides failing to allow the smooth varnish to fully dry either, basic precautions to prevent water and other outside elements from coming into contact too soon mean that it’s possible to minimize any chipping.
Hues of yellow may crop up on one’s nails, a symbol of what may be lurking beneath the surface. This can oftentimes be attributed to causes like smoking, using unnatural nail polishes, or being exposed to sunshine or ultraviolet (UV) light. Even some medicines such as tetracycline can lead to such discoloration.
Dull tones can be a fallout of using faulty polishes. Using the wrong polish which is not tailored for the natural nails or extended exposure to UV light such as sunlight can lead to such consequences. Furthermore, medications like tetracycline can also contribute to discoloration.
Natural nails can become weak and easily damaged by using incompatible polishes, or by getting exposed to sunlight and other UV light sources. Even certain medications, such as tetracycline, can leave nails brittle. All of this is a result of wearing nail polish that is not suitable for the natural nails.
In some cases, using nail polish can lead to an allergic response. This is often due to polishes made with components such as formaldehyde, toluene, or dibutyl phthalate. Even polishes which are not suitable for natural nails, exposure to UV light, or incompatibility with the natural nail can all result in an allergy to the product.
If you experience health issues correlated with the nail polish, it is advised that you stop using it immediately and visit your physician for guidance.